# SDR HEED95121

- Difficulty date: April 25, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N236X
- Make and model: Bell 230
- Aircraft serial: 23015
- System (JASC): 6220 · Main Rotor Head
- Part: Spring
- Part number: 222310117103
- Condition: Bearing Failed
- Location: M/R Flapping
- Part time: 39 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING SEPERATED BEYOND LIMITS. ORDER NEW
